Hello there. I would like to know what you would recommend me to do, in order to speak with the doctors. I don’t have PFS for the moment, and I hope everything goes okay, but I would like to get in touch.
I was taking finasteride 1 mg three times a week (been for 3,5 years) and I developed a really special insomnia with some dizzinness and a strange pressure in my head. It was about waking up after 4 to 6 hours of sleep every night and don’t get back, with some exceptions. After 5 months it got a little worse, by then I started to think finasteride could be the cause, and I still didn’t know about all these. I stopped taking it for 17 days and then restarted. A week after I restarted I got to the point where I couldn’t get to sleep at all, with a strong pressure in my head. The next day, neither I could get any sleep. It was horrifying. I am now four weeks off finasteride. Everything was ok in the analysis the doctors asked for, which were very typical including testosterone and other hormones. They prescribed me trazodone 100mg to treat the issue while I recover. They doubted it was induced by finasteride though they support that I quit the drug and told me to do it from the beggining.
It is likely trazodone is helping me to stabilize, and it looks like I am getting to sleep better without any benzodiazepine. Let me explain: as I have to attend online lessons everyday, when I am totally blocked and can’t sleep at all I take lorazepam 1mg. But I am trying to avoid it. Anyway, I still have to see if having stopped finasteride is being enough to be recovering, so I am curious about how my body would react without any drug.
What do you think about my syntoms? At this point, trazodone seems to make the head pressure go as well, but it comes back without it.
I have to mention that I hadn’t had any other evident side effect from finasteride apart from a little of gynecomastia that disappeared after short time.
Thanks so much for sharing experiences.